Undiagnosed Symptoms Community
Low temperature / Skin on fire / diarrhea /vomiting
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Low temperature / Skin on fire / diarrhea /vomiting

Hello,

This morning I went through my typical routine: cooked breakfast, drank some cranberry juice and took a 1 day muli-vitamin.   About 15 minutes later I started to get extremely sick and began vomitting.  My entire body felt like it was on severe fire and I couldn't think clearly.  My entire body was looked like it was sun burnt.  I took my temperature and it was 93.7.   I got a little scared and started to try and make my way to the car to get myself to the emergency room.  As I'm trying to get ready my stomach just all of a sudden started to feel better, my skin started to feel better and my body looked it's normal color again.   I took my temp again and it was up to 95.5.  About an hour later I took it again and it was back up to it's normal 98.    However, now I have severe diarrhea and my body feels internally cold.  

I have been taking the same vitamin once a day for almost 2 months now so I would assume I would have experienced this before if it was something in the vitamin I was alergic (allergic) too?   I do not use drugs but I do drink  usually once or twice a week.  

Should I be worried here? My insurance isn't the greatest and since i'm rather close to being back to normal I don't know if I should waste the money and peoples time at an er.   It is sunday though and I can't get to a general practitioner.

Thanks.
Related Discussions
3 Comments
Blank
Avatar_f_tn
If you feel that you need to go to the ER,then just go!Or you can always take the "Watch & See" road.I guess what i'm sayin here is that it's up to you weather or not ya should go to the ER today are try to get an appointment with your PCP tomorrow.
Good luck either way ya choose!!


CC
Blank
Avatar_n_tn
Did you ever find out what happened? I woke up at 3 am this morning with similar symptoms. I started vomiting and my entire body felt like it was on fire. I had taken a Lexapro right before bed, so I stopped taking that. I plan to call the doc, but curious if you found out the cause...
Blank
351246_tn?1379685732
Hi
Thanks for writing to the forum!
Lexapro can cause heart burn and acidity, which can precipitate vomiting in early hours of morning. This can also cause a feeling as if the body is on fire. You should take the medication after proper dinner at night and with a full glass of water. Also you can take antacids or omeprazole with it. However you should talk to your doctor regarding this before bringing about any change to your medicine.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top General Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
mkh9
CA
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
Avatar_f_tn
Blank
bonijokrauss